# SDR EE4Y2012102500316

- Difficulty date: October 19, 2012
- Submitted: October 25, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 23,003 hours, 11,012 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Anchor Fitting
- Part number: D57259162000001
- Condition: Corroded
- Location: Zone 500
- Part time: 23,003 hours, 11,012 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION,  FOUND THE RT AND LT MLG RETRACTION JACK ANCHORAGE FITTING CORRODED.  THE FITTINGS WERE REPAIRED IAW 70568467/005 SRM,  UNDER NON ROUTINE ITEM : WO A1A166, SUB JOB 5 ITEM 3 AND SUB JOB 6 ITEM 5.
